JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Weighted Value Sharing and Uniqueness of Entire Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 2,  2011, pp.145-164
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.2.145
 Title & Authors
Weighted Value Sharing and Uniqueness of Entire Functions
Sahoo, Pulak;
  PDF(new window)
 Abstract
In the paper, we study with weighted sharing method the uniqueness of entire functions concerning nonlinear differential polynomials sharing one value and prove two uniqueness theorems, first one of which generalizes some recent results in [10] and [16]. Our second theorem will supplement a result in [17].
 Keywords
Meromorphic function;Uniqueness;Differential polynomials;
 Language
English
 Cited by
 References
1.
M. L. Fang and X. H. Hua, Entire functions that share one value, J. Nanjing Univ. Math. Biquarterly, 13(1996), 44-48.

2.
M. L. Fang, Uniqueness and value sharing of entire functions, Comput. Math. Appl., 44(2002), 828-831.

3.
G. Frank, Eine Vermutung von Hayman uber Nullstellen meromorpher Funktion, Math. Z., 149(1976), 29-36. crossref(new window)

4.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

5.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).

6.
I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci., 28(2001), 83-91. crossref(new window)

7.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

8.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46(2001), 241-253. crossref(new window)

9.
I. Lahiri, Weighted sharing of three values, Z. Anal. Anwendungen, 23(2004), 237-252.

10.
L. Liu, Uniqueness of meromorphic functions and differential polynomials, Comput. Math. Appl., 56(2008), 3236-3245. crossref(new window)

11.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125(1972), 107-112. crossref(new window)

12.
C. C. Yang and X. H. Hua, Uniqueness and value sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(1997), 395-406.

13.
L. Yang, Value Distribution Theory, Springer- Verlag, Berlin, 1993.

14.
H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.

15.
Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(2005), Art. 116.

16.
T. Zhang and W. Lu, Uniqueness theorems on meromorphic functions sharing one value, Comput. Math. Appl., 55(2008), 2981-2992. crossref(new window)

17.
X. Y. Zhang and W. C. Lin, Uniqueness and value sharing of entire functions, J. Math. Anal. Appl., 343(2008), 938-950. crossref(new window)